# SDR SWAA2023112814759

- Difficulty date: October 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FITTING LOCATED BS 1016 UPPER AREA AT AFT GALLEY AREA 2023-661434<[01] REPLACED FITTING LOCATED BS 1016 UPPER AREA AT AFT GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9. AND DWG 148A2230 SHEET: 8 REV: C. SEE INDIVIDUALS SIGN-OFF BELOW;[02] REPLACED FITTING LOCATED BS 1016 UPPER AREA AT AFT GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9. AND DWG 148A2230 SHEET: 8 REV: C. SEE INDIVIDUALS SIGN-OFF BELOW CERTIFIED AS RII
